# SDR CALA2024082802300

- Difficulty date: August 25, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N61882
- Make and model: Boeing 737924ER
- Aircraft serial: 42201
- Aircraft time: 30,033 hours, 10,847 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370027
- Part serial: 005351
- Condition: Damaged
- Location: Zone 500 Flap
- Part time: 30,032 hours, 10,847 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT OUTBOARD FLAP LOST A PART OF ITS FIBER TOP LAYER EXPOSING COMPOSITE INNER CORE.   DAMAGE OUTSIDE OF ALLOWABLE LIMIT.  REMOVED LT WING OUTBOARD AFT FLAP IAW AMM 27-51-22-000-801. C/W RII STEPS AND INSPECTED HARDWARE AND ATTACHED POINTS ON LEFT DIMENSION OF DISBOND IS 21.3" BY 12.1". REQUIRES R&R OR REPAIR. WING OUTBOARD AFT FLAP. NO DEFECTS NOTED AT THIS MOMENT.   INSTALLED LEFT WING OUTBOARD AFT FLAP IAW  AMM 27-51-22-400-801 , ALL MEASUREMENTS , GAPS AND OPS CHECK GOOD. QC VERIFIED INSTALLATION LEFT WING OUTBOARD AFT FLAP IAW  AMM 27-51-22-400-801 , ALL MEASUREMENTS , GAPS AND OPS CHECK GOOD.
